Improved ℓp-Boundedness for Integral k-Spherical Maximal Functions

Kevin Hughes

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Citations (Scopus)
253 Downloads (Pure)


We improve the range of ℓp(Zd)-boundedness of the integral k-spherical maximal functions introduced by Magyar. The previously best known bounds for the full k-spherical maximal function require the dimension d to grow at least cubicly with the degree k. Combining ideas from our prior work with recent advances in the theory of Weyl sums by Bourgain, Demeter, and Guth and by Wooley, we reduce this cubic bound to a quadratic one. As an application, we deduce improved bounds in the ergodic Waring--Goldbach problem.
Original languageEnglish
Article number10.19086/da.3675
Pages (from-to)1-30
Number of pages30
JournalDiscrete Analysis
Publication statusPublished - 29 May 2018


Dive into the research topics of 'Improved ℓp-Boundedness for Integral k-Spherical Maximal Functions'. Together they form a unique fingerprint.

Cite this